# SDR AWXA200401288

- Difficulty date: November 16, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 58,113 hours, 22,103 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Tube
- Part number: UL16688
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 0568 - EN ROUTE FROM MCO TO PHX LT ENGINE EPR INDICATED HIGH, DECLARED EMERGENCY, EPR APPEARED NORMAL ON APPROACH AND LANDING.  MAINTENANCE PERFORMED BITE TEST OF ELECTRONIC ENGINE CONTROL AND FOUND CODE 47, FOLLOWED FIM 73-21-00 AND INSPECTED P1 SENSE LINE CONNECTIONS.  FOUND UPPER P1 SENSE CHAFED WHERE IT PASSES THROUGH INLET COWL.  REMOVED AND REPLACED P1 SENSE LINE AND PERFORMED PRESSURE CHECK.  RAN ENGINE TO TAKEOFF POWER, ALL EPR INDICATIONS NORMAL.
